zbMATH — the first resource for mathematics

Algebraic equivalences over fuzzy quantities. (English) Zbl 0788.04006
The paper deals with several equivalence relations between fuzzy quantities which are based on their algebraic properties. Using these relations instead of strict equality, it is possible to guarantee the validity of group properties regarding the addition or multiplication of fuzzy numbers. The main results concern the properties of such additive and multiplicative equivalence, the algebraic consequences of their application, and the possibility of their combination.
Reviewer: M.Mareš (Praha)

03E72 Theory of fuzzy sets, etc.
Full Text: Link EuDML
[1] D. Dubois, H. Prade: Fuzzy Sets and Systems. Academic Press, New York-London-Tokyo 1980. · Zbl 0444.94049
[2] D. Dubois, H. Prade: Fuzzy numbers: an overview. Analysis of Fuzzy Information. (J.C. Bezdek, CRC Press, Boca Raton 1988, Vol. I, pp. 3-39.
[3] U. Hohle: Representation theorem for L-fuzzy quantities. Fuzzy Sets and Systems 3 (1981), 1, 83-107.
[4] M. Kovács, L. H. Tran: Algebraic structure of centered m-fuzzy numbers. Fuzzy Sets and Systems 59 (1991), 1, 91-100. · Zbl 0724.04006 · doi:10.1016/0165-0114(91)90068-2
[5] M. Mareš: Addition of fuzzy quantities: disjunction-conjunction approach. Kybernetika 25 (1989), 2, 104-116. · Zbl 0679.90027 · www.kybernetika.cz · eudml:27381
[6] M. Mareš: Algebra of fuzzy quantities. Internat. J. Gen. Systems 20 (1991), 1, 59-65. · Zbl 0739.90074 · doi:10.1080/03081079108945014
[7] M. Mareš: Additive decomposition of fuzzy quantities with finite supports. Fuzzy Sets and Systems 47 (1992), 3, 341-346. · Zbl 0756.90003 · doi:10.1016/0165-0114(92)90299-J
[8] M. Mareš: Space of symmetric normal fuzzy quantities. Internat. J. Gen. Systems, submitted.
[9] M. Mareš: Multiplication of fuzzy quantities. Kybernetika 28 (1992), 5, 337-356. · Zbl 0786.04006 · www.kybernetika.cz · eudml:29014
[10] V. Novák: Fuzzy Sets and Their Applications. A. Hilger, Bristol 1989. · Zbl 0683.94018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.